# SDR CA960910009

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: H22581
- Condition: Broken
- Location: Overhead Hatch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW COMPARTMENT OVERHEAD HATCH JAMMED. PIN BROKEN, REPLACED.
